Ask a doctor

Hard Vertical Lines After Juvederm Injected On My Lips, How Can I Reduce Appearance?

I had Juvederm injected yesterday to fill my lips a bit. The area between my upper lip and nose got this two vertical hard lines that I can touch. How can I reduce the appareance of this linnes?

Doctor Answers (5)

Hard Vertical Lines After Juvederm Injected On My Lips, How Can I Reduce Appearance?

+1
let the area heal and settle for 2-3 weeks, most likely the issue will resolve itself with time Best of luck


Los Angeles Facial Plastic Surgeon
4.0 out of 5 stars 13 reviews

Juvederm Results

+1

You could have it dissolved, but usually the area will settle down within a few weeks after treatment. I would follow up with your treating provider for further advice.

Kimberly Butterwick, MD
San Diego Dermatologic Surgeon
5.0 out of 5 stars 2 reviews

Swelling after Juvederm is common and should resolve

+1

Nicholetta,

The swelling you show is common after injecting the vertical philtral columns above the upper lip. This type of swelling should resolve within 2 weeks. Direct manual massage and compression of the columns can help soften the ridges.

Good luck!

Daniel Levy, MD
Bellevue Dermatologic Surgeon
5.0 out of 5 stars 32 reviews

You might also like...

Juvederm for lips and philtrum.

+1

Your injector probably injected your philtrum as well as your lips for a youthful effect. Please wait 2 weeks for any swelling to resolve. If you are not happy with the result at that time, return to your injector for assessment.

Martie Gidon, MD, FRCPC
Toronto Dermatologist
5.0 out of 5 stars 16 reviews

Philtrum

+1

The depression in the upper lip is called the Philtrum and is bordered by elevated ridges. Sometimes juvederm [or other fillers] are used to highlight those ridges if they are not well formed. Your injector may have done this in addition to the lips.

So early after the injection, what you may be experiencing is increased swelling. I would recommend waiting about a week to allow the swelling to resolve. If you are still bothered by it, then you could ask your injector to dissolve the product with hyaluronidase.

A.J. Amadi, MD
Seattle Oculoplastic Surgeon
5.0 out of 5 stars 23 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.